# SDR DALA2014100905489

- Difficulty date: October 8, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1615-1625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  CREASE BEAM, BS 1615 - 1625, LBL 61.  ACCOMPLISHED PERMANENT REPAIR ON CREASE BEAM IAW ER/A 528665-14, REV ORIGINAL.
